# SDR ASAA2023011861545

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 33,966 hours, 10,693 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND GOES OUT WHEN RESET. GROUNDED - YES. BITE SHOWED CONTROL CABIN TRIM AIR VALVE FAULT. ACCOMPLISHED B737-900 FIM 21-62 TASK 832. OPS CHECK GOOD.
